Connecticut, 2011

Excessive Heat in Connecticut, July 22 to 23, 2011

July 22 to 23, 2011 · NWS OKX · 8 events in 8 counties and zones

An oppressive hot and humid air mass produced excessive heat that resulted in day time temperatures 95 to 105 degrees with night time lows in the 70s and 80s.

Where it happened

Every event with a place to put it; 8 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
8

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OKX wrote it up.

An oppressive hot and humid air mass produced excessive heat that resulted in day time temperatures 95 to 105 degrees with night time lows in the 70s and 80s.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before the first event at Jul 22, 6:52 AM EST, 1 hour 8 minutes earlier.

Area forecast discussion, Jul 22, 6:52 AM EST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
752 AM EDT FRI JUL 22 2011

.SYNOPSIS...
A RIDGE OF HIGH PRESSURE WILL PREVAIL THROUGH THE BEGINNING OF THE
WEEKEND. THIS WILL ALLOW FOR THE HIGH HEAT AND HUMIDITY TO REMAIN. A
WEAK COLD FRONT IS EXPECTED TO PUSH THROUGH EARLY SUNDAY. ANOTHER
COLD FRONT FOLLOWS LATE ON MONDAY...FOLLOWED BY HIGH PRESSURE INTO
THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1130Z UPDATE...MINOR ADJUSTMENTS TO TEMPS/DEWPOINTS AND SKY GRIDS.
ALSO ADDED HAZE INTO THE FORECAST THROUGH THE MIDDAY HOURS.
PERHAPS LESS HAZY BY LATE WITH BETTER MIXING...BUT WITH DEWPOINTS
AROUND 16-17C AT 850MB...COULD BE HAZY ALL DAY.

CAPES 3000 TO 5000 J/KG...BUT SHOULD REMAIN DRY WITH LFCS AROUND
10 KFT. PATCHY EARLY MORNING FOG BURNS OFF.

MAIN STORY IS RECORD BREAKING HEAT EXPECTED TODAY. WILL KEEP ALL
WARNINGS AND ADVISORIES IN PLACE...BUT WILL SIMPLY UPGRADE ADD SRN
NEW HAVEN TO THE WARNING. OTHERWISE...MANY LOCATIONS WILL APPROACH
100 DEGREES TODAY...WITH EXCEPTION SERN CT AND ERN LI. EVEN
THERE...MID 90S LIKELY WITH DPS IN THE LOWER TO MID 70S DURING MAX
HEATING.

STILL EXPECT DEW POINTS TO DROP A BIT THIS AFTERNOON...MAINLY FROM
NYC METRO AND AREAS TO THE WEST. ALL IN ALL...JUST PLAYING WITH HEAT
INDEX NUMBERS HERE...AND CANNOT LOSE FOCUS THAT IT WILL BE QUITE HOT
AND APPROPRIATE CAUTION IS NEEDED ACROSS ALL LOCATIONS TODAY.

THERE IS A MODERATE RISK FOR RIP CURRENTS TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
REMAINS DRY AND MILD TO DOWNRIGHT WARM TONIGHT. TEMPS AGAIN ACROSS
NYC METRO LIKELY DO NOT GET OUT OF THE 80S.

SATURDAY WILL BE ANOTHER HOT ONE...BUT JUST ENOUGH DRY AIR EXPECTED
TO RESULT IN HEAT INDICES JUST UNDER 105. AS SUCH...WILL NOT ISSUE
ANY EXC HEAT WATCHES AT THIS TIME. HEAT ADVISORIES WILL BE LIKELY
FOR MUCH OF THE AREA...BUT TOO FAR OUT TO ISSUE. ONE DAY AT A TIME.

SFC TROUGH AND SOME WEAK UPPER SUPPORT PASSING THROUGH IN WEST FLOW
COULD PRODUCE AN ISOLATED SHOWER OR TSTM SATURDAY.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
THE COLD FRONT SLOWLY SAGS THROUGH THE FORECAST AREA SATURDAY NIGHT
BEFORE STALLING JUST OFF TO OUR SOUTH ON SUNDAY. MODELS ARE SPLIT ON
JUST HOW FAR SOUTH THE FRONT MOVES BEFORE STALLING. WILL THEREFORE
KEEP AT LEAST SLIGHT CHANCE POPS IN THE GRIDS THROUGH SUNDAY
MORNING...THEN WITH BETTER AGREEMENT AMONG THE MODELS...KEEP THE
AFTERNOON DRY. WITH 850MB FORECAST TEMPERATURES OF 17-18C...WENT
WITH THE WARMER MAV MOS...BUT DID NOT GO MUCH ABOVE IT SINCE THERE
MAY BE MORE CLOUDS THAN CURRENTLY FORECAST.

LOW PRESSURE AND A COLD FRONT ADVANCE FROM THE WEST ON MONDAY. THERE
COULD BE A SHOWER OR THUNDERSTORM IN AFTERNOON ACROSS THE WESTERN
ZONES. BETTER CHANCES ARRIVE MONDAY NIGHT AS THE SYSTEM PASSES
THROUGH. PERHAPS A LINGERING SHOWER TUESDAY MORNING WITH OVERALL
BETTER CHANCES OF THIS ACROSS EASTERN ZONES...THEN WEAK HIGH
PRESSURE MOVES IN THROUGH WEDNESDAY WITH A PERIOD OF DRY WEATHER. A
WARM FRONT APPROACHES WEDNESDAY NIGHT AND MOVES THROUGH DURING
THURSDAY. THERE COULD BE SHOWERS IN ASSOCIATION WITH THIS...OR THE
POSSIBILITY OF MCS REMNANTS DRIFTING IN FROM OVER THE UPPER RIDGE
UPSTREAM...BUT WILL KEEP WITH A DRY FORECAST FOR NOW THIS FAR OUT IN
TIME.

HIGH TEMPERATURES FROM MONDAY THROUGH THURSDAY ARE EXPECTED TO SHOW
A GENERAL MODERATING TREND. BY THURSDAY...IF THE CURRENT FORECAST
850MB TEMPERATURES HOLD TRUE...HIGHS CAN VERY WELL BE BACK WELL INTO
THE 90S ACROSS INTERIOR SECTIONS.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
HIGH PRESSURE CONTINUES OVER THE REGION TODAY...WITH A WEAK TROUGH
PASSING THROUGH LATE.

FOG WILL DISSIPATE AT COASTAL TERMINALS THIS MORNING...BUT HAZE
WILL PERSIST THROUGH THE MORNING WITH POTENTIAL FOR MVFR VSBYS.
VFR LIKELY BY EARLY AFTERNOON.

WINDS GENERALLY FROM THE W-WNW THIS MORNING. UNCERTAINTY ABOUT WHETHER A
SEA BREEZE DEVELOPS AT THE COASTAL TERMINALS. THIS WILL DEPEND ON
POSITIONING OF THE WEAK TROUGH AND STRENGTH OF W FLOW ALOFT.
FORECAST AT THIS TIME SHOWS A MORE SW COMPONENT DEVELOPING THIS
AFTERNOON. SOME WIND GUSTS TO 20 KT WILL BE POSSIBLE AT INLAND
TERMINALS THIS AFTERNOON...BUT SHOULD BE INFREQUENT EXCEPT
POSSIBLY AT KEWR BETWEEN 18 AND 22Z.

NO CONVECTION ANTICIPATED WITH A STRONGLY CAPPED AIR MASS.

     NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KJFK FCSTER COMMENTS: VSBYS MAY STAY MVFR AN HOUR OR SO LATER THAN
FORECAST. MODERATE CONFIDENCE OF A SEA BREEZE DEVELOPING AFTER
18Z.

KLGA FCSTER COMMENTS: OCCASIONAL MVFR VSBYS POSSIBLE WITH HAZE
THIS MORNING.

KEWR FCSTER COMMENTS: OCCASIONAL MVFR VSBYS POSSIBLE WITH HAZE
THIS MORNING. VSBYS SHOULD GRADUALLY IMPROVE LATE MORNING INTO
EARLY AFTERNOON. AFTERNOON WIND GUSTS MAY BE SPORADIC AND SLIGHTLY LOWER
THAN FORECAST.

THE AFTERNOON KEWR HAZE POTENTIAL FORECAST IS GREEN...WHICH IMPLIES
SLANT RANGE VISIBILITY 7SM OR GREATER OUTSIDE OF CLOUD.

KTEB FCSTER COMMENTS: OCCASIONAL MVFR VSBYS POSSIBLE WITH HAZE
THIS MORNING.

KHPN FCSTER COMMENTS: OCCASIONAL MVFR VSBYS POSSIBLE WITH HAZE THIS
MORNING.

KISP FCSTER COMMENTS: MVFR CONDITIONS MAY LAST AN HOUR OR SO
LONGER THAN FORECAST THIS MORNING. WINDS MAY BECOME MORE SOUTHERLY
WITH A TRUE SEA BREEZE THIS AFTERNOON.

OUTLOOK FOR 12Z SAT THROUGH TUE...

SAT...COLD FROPA SAT AFT/NIGHT WITH ONLY SLIGHT CHANCE
OF TSTMS.
SUN-MON...MAINLY VFR. SLIGHT CHANCE OF TSTMS.
TUE...CHANCE OF SHOWERS AND TSTMS WITH APPROACHING FRONTAL SYSTEM.

&&

.MARINE...
WINDS WILL DIMINISH TODAY...BUT EASTERN OCEAN SEAS WILL TAKE
SOMETIME TO SUBSIDE BELOW 5 FT. AS SUCH...WILL LEAVE SCA HEADLINE AS
IS. LATER SHIFT CAN DROP HAZARD EARLIER IF NEEDED.

OTHERWISE...RELATIVELY TRANQUIL CONDITIONS EXPECTED LATE TODAY
THROUGH SATURDAY ACROSS THE LOCAL WATERS.

TRANQUIL CONDITIONS EXPECTED ON THE WATERS DURING THE LONG TERM
PERIOD WITH WINDS AND SEAS REMAINING BELOW SCA CRITERIA.

&&

.HYDROLOGY...
NO SIGNIFICANT RAINFALL IS EXPECTED THRU THE WEEKEND.

&&

.CLIMATE...
RECORD HIGHS FOR TODAY...

LOCATION....RECORD....YEAR.....FORECAST HIGH...FORECAST HEAT INDEX
KEWR.........101......1957.........104................114.........
KBDR.........103......1957..........97................106.........
KNYC.........101......1957.........102................111.........
KLGA.........101......1957.........103................113.........
KJFK..........98......1998*.........99................109.........
KISP..........96......1998..........98................109.........

RECORD HIGHS FOR SAT...

LOCATION....RECORD....YEAR.....FORECAST HIGH...FORECAST HEAT INDEX
KEWR.........100......1955.........101................102.........
KBDR..........94......1972*.........92.................94.........
KNYC..........99......1991.........102................103.........
KLGA.........100......1955.........101................101.........
KJFK.........100......1972..........97.................99.........
KISP..........95......1991..........95.................96.........

*IN PREVIOUS YEARS AS WELL

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...HEAT ADVISORY FROM 11 AM THIS MORNING TO 10 PM EDT THIS
     EVENING FOR CTZ011-012.
     EXCESSIVE HEAT WARNING FROM 11 AM THIS MORNING TO 10 PM EDT
     THIS EVENING FOR CTZ005>010.
NY...HEAT ADVISORY FROM 11 AM THIS MORNING TO 10 PM EDT THIS
     EVENING FOR NYZ079-081.
     EXCESSIVE HEAT WARNING FROM 11 AM THIS MORNING TO 10 PM EDT
     THIS EVENING FOR NYZ067>075-078-080-176>179.
NJ...EXCESSIVE HEAT WARNING FROM 11 AM THIS MORNING TO 10 PM EDT
     THIS EVENING FOR NJZ002-004-006-103>108.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR ANZ350.
     SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR ANZ353.

&&

SYNOPSIS...PW
NEAR TERM...PW
SHORT TERM...PW
LONG TERM...JC
AVIATION...KCS
MARINE...JC/PW
HYDROLOGY...PW
CLIMATE...
Hazardous weather outlook, Jul 22, 3:05 AM EST, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
405 AM EDT FRI JUL 22 2011

CTZ011-012-NYZ079-081-230900-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-NORTHEASTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
405 AM EDT FRI JUL 22 2011

...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005>010-NJZ002-004-006-103>108-NYZ067>075-078-080-176>179-230900-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-
WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-
PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-
NORTHWESTERN SUFFOLK-SOUTHWESTERN SUFFOLK-NORTHERN QUEENS-
NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
405 AM EDT FRI JUL 22 2011

...EXCESSIVE HEAT WARNING IN EFFECT FROM 11 AM THIS MORNING TO 10 PM
EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-230900-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
405 AM EDT FRI JUL 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

8 excessive heat. Local standard time, as filed.

Excessive Heat, Southern Fairfield

When
July 22, 8:00 AM EST to July 23, 9:00 PM EST
Where
Southern Fairfield forecast zone
Reported by
ASOS
Coordinates
41.285, -73.339 (the zone’s center; the record gives no point)

Excessive heat between 95 and 105 degrees, along with heat indices in excess of 105 degrees occurred for a couple of days. The heat index was as high as 109 degrees at 3 PM at Sikorsky Airport in Bridgeport (KBDR) on July 22nd.

Excessive Heat, Southern New Haven

When
July 22, 8:00 AM EST to July 23, 9:00 PM EST
Where
Southern New Haven forecast zone
Reported by
ASOS
Coordinates
41.443, -72.965 (the zone’s center; the record gives no point)

Excessive heat between 95 and 105 degrees, along with heat indices in excess of 105 degrees occurred for a couple of days. The heat index was as high as 109 degrees at 3 PM at Sikorsky Airport in Bridgeport (KBDR), and 108 degrees at Tweed Airport in New Haven (KHVN) at 3 pm on July 22nd.

Excessive Heat, Northern Fairfield

When
July 22, 8:00 AM EST to July 23, 9:00 PM EST
Where
Northern Fairfield forecast zone
Reported by
ASOS
Coordinates
41.285, -73.339 (the zone’s center; the record gives no point)

Excessive heat between 95 and 105 degrees, along with heat indices in excess of 105 degrees occurred for a couple of days. The heat index was as high as 107 degrees at 11 AM and 2 PM at the Municipal airport in Danbury (KDXR) on July 22nd.

Excessive Heat, Northern New Haven

When
July 22, 8:00 AM EST to July 23, 9:00 PM EST
Where
Northern New Haven forecast zone
Reported by
Official NWS Observations
Coordinates
41.443, -72.965 (the zone’s center; the record gives no point)

Excessive heat between 95 and 105 degrees, along with heat indices in excess of 105 degrees occurred for a couple of days. The heat index was as high as 107 degrees at 11 AM and 2 PM at the Municipal Airport in Danbury (KDXR), and 107 degrees at 3 PM in Oxford (KOXC) on July 22nd.

Excessive Heat, Northern Middlesex

When
July 22, 8:00 AM EST to July 23, 9:00 PM EST
Where
Northern Middlesex forecast zone
Reported by
Official NWS Observations
Coordinates
41.451, -72.508 (the zone’s center; the record gives no point)

Excessive heat between 95 and 105 degrees, along with heat indices in excess of 105 degrees occurred for a couple of days. The heat index was as high as 107 degrees at 3 PM in Oxford (KOXC) on July 22nd.

Excessive Heat, Northern New London

When
July 22, 8:00 AM EST to July 23, 9:00 PM EST
Where
Northern New London forecast zone
Reported by
ASOS
Coordinates
41.504, -72.101 (the zone’s center; the record gives no point)

Excessive heat between 95 and 105 degrees, along with heat indices in excess of 105 degrees occurred for a couple of days. The heat index was as high as 107 degrees at 2 PM in Groton New London Airport (KGON) on July 22nd.

Excessive Heat, Southern Middlesex

When
July 22, 8:00 AM EST to 9:00 PM EST
Where
Southern Middlesex forecast zone
Reported by
ASOS
Coordinates
41.451, -72.508 (the zone’s center; the record gives no point)

Excessive heat between 95 and 105 degrees, along with heat indices in excess of 105 degrees occurred. The heat index was as high as 108 degrees at 3 PM at New Haven Airport (KHVN), and 107 degrees at 2 PM at Groton Airport in New London on July 22nd.

Excessive Heat, Southern New London

When
July 22, 8:00 AM EST to 9:00 PM EST
Where
Southern New London forecast zone
Reported by
ASOS
Coordinates
41.504, -72.101 (the zone’s center; the record gives no point)

Excessive heat between 95 and 105 degrees, along with heat indices in excess of 105 degrees occurred. The heat index was as high as 108 degrees at 3 PM at New Haven Airport (KHVN), and 107 degrees at 2 PM at Groton Airport in New London on July 22nd.

What these are

Excessive Heat
Heat at or above the local excessive heat warning criteria, or heat that caused deaths.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Connecticut in 2011Every state in 2011This day in weather historyWarnings in Connecticut, July 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 328531, 328539, 328598, 328603, 328608, 328616, 338599, 338601.